A simple proof that all 1-designs exist

Billington D. (1982) A simple proof that all 1-designs exist. Discrete Mathematics, 42 2-3: 321-322. doi:10.1016/0012-365X(82)90228-X

Author Billington D.
Title A simple proof that all 1-designs exist
Journal name Discrete Mathematics   Check publisher's open access policy
ISSN 0012-365X
Publication date 1982-01-01
Sub-type Article (original research)
DOI 10.1016/0012-365X(82)90228-X
Open Access Status Not yet assessed
Volume 42
Issue 2-3
Start page 321
End page 322
Total pages 2
Subject 2607 Discrete Mathematics and Combinatorics
2614 Theoretical Computer Science
Abstract A short and elementary proof is given of the known result that a 1-(v, k, r) design with b blocks exists if and only if vr = bk and b≤(k v).
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 26 Jul 2016, 12:27:07 EST by System User